MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC. DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD
Model Number 7171/65
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During a follow up, high capture threshold and high impedance were noted on the right ventricular lead.The lead was capped and replaced to resolve the event and the patient was stable with no adverse consequences reported.
 
Additional Manufacturer Narrative
Additional information: initial reporter.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8160518
Report Number2938836-2018-12888
Device Sequence Number1973598
Product Code LWS
UDI-Device Identifier05414734502443
UDI-Public05414734502443
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2013
Device Model Number7171/65
Device Lot Number3085849
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer12/20/2018
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;